Rule Based Analysis of the Uyghur Nouns

18/05/2021
by Orhun, Murat, Tantuğ, A. Cüneyd and Adalı, Eşref
Reference:
Rule Based Analysis of the Uyghur Nouns (Orhun, Murat, Tantuğ, A. Cüneyd and Adalı, Eşref), In International Journal of Asian Language Processing, volume 19, 2009.
Bibtex Entry:
@article{orhun2009,
   author = {Orhun, Murat and Tantuğ, A. Cüneyd and Adalı, Eşref},
   title = {Rule Based Analysis of the Uyghur Nouns},
   journal = {International Journal of Asian Language Processing},
   volume = {19},
   number = {1},
   pages = {33-44},
   url = {http://www.colips.org/journals/volume19/19_1_-3-Turkey.pdf},
   year = {2009},
   type = {Journal Article}
}